# SDR F3LA2014082101055

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 45,505 hours, 19,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964424
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMER EGRESS LIGHT AT ROW 8 FAILED TO ILLUMINATE DURING TEST AT A8 CHECK INTERVAL.  R & R THE LAMP ASSEMBLY IAW AMM 33-51-18-000-002A & 33-51-18-400-002A.
